Jump to content

Fighting Roosters Ryusa


Janel

Recommended Posts

Natasha requsted that I post this recent message from her on TCP. Part of her message encourages adding supplements to your daily routine, and I ask you please to do research and learn about any supplement before ingesting anything new, and check with your health care provider.

 

"I'm sorry for my silence, there was a sad reason. I had strong spasm

of the muscles of my eyes, I even went to the hospital and spent 2

hours on the different tests. I thought that I damaged the retina of

my eyes, I had such problem twice, in 1984 and 1985, since that time I

took Ascorutinum (vitamin C and Rutinum (Ruta graveolens L.)) almost

every day. Probably this drug saved my retina, but this stress added

several broken fibres into my eyes, I see a lot of dark small points

in front of me, especially when I look at a white paper. The muscles

of my eyes were too long time strained, I exploited my eyes and didn't

think that everything had its limit, carving a lot of tiny details,

watching TV, using the computer longer than I had to do it. I know,

I'm stupid! Last time I felt pain into my eyes, even waking up I felt

tiredness. I came through all possible devices in the hospital, really

some of them were wild for me, especially touching my eyes and too

bright light! I had many different drops there, Atropinum was awful!

Now I take several drops and medicines. I would like to give some

advice to You and other carvers, please write this advice on the

forum.

1. Ascorutinum - safes the retina, especially the smallest capillaries

inside the eye!

2. Bilberries-forte - this drug was done from natural bilberries! These

berries have so many ingredients which are very helpful for tired

eyes! I think You should also take such drug for your eyes, if You

don't find Russian "Bilberries-fort", You can find the Canadian drug

"Computer-Eyes Life formula", it is also natural drug for eyes which

has extract of bilberries. :blink:

3. Glasses "Laser Vision", produced in USA, this glasses is relaxing

your eyes during watching TV and working with computer. You'll find

several kind such glasses. You should select for the relax.

4. After working with computer long time or carving tiny details your

eyes can become dry, it is very bad for eyes!!! There is the drops

"Ophtagel" which makes the eyes wet again.

 

I also have the drops for relaxing the muscles of my eyes for

night-time, but I'm not sure that it would be good for yours.

So, after this problem I try to use my eyes very economical. I think

that I should not to visit any forums the nearest months.

Never the less I finished one more ryusa netsuke "Fighting Roosters",

I carved it from light-brown mammoth tusk, two amber inlaid eyes,

colored with tea dye, covered with paraffin dissolved in the

dissolvent. The size of netsuke is 2 inches across. Soon I'll renew my

site, probably tomorrow or day after tomorrow, I must safe my eyes. :)

Well, I wish You the strongest health!!!!!! Be careful with yourself!

Best regards,

Natasha"

 

Fighting_Roosters_s.jpg Fighting_Roosters_r.jpg

Link to comment
Share on other sites

Guest DFogg

I am so sorry to hear of the eyesight problem and hope that your therapy will lead to a quick recover. It is a reminder to us all that we must take care of our bodies. Speedy recovery.

 

The roosters are wonderful.

Link to comment
Share on other sites

  • 3 weeks later...

may I also suggest that you check your computer monitors refresh rate. screens have a variable frequency that they operate on. Some are as low as 50hertz. The human eye detects the fifty flashes per second and is strained by this. Most peoples systems are set at a default of 60 hertz here in the states. this is still too low and contributes to eye fatigue and headaches. You can usually see the flicker, but a lot of people tune it out of there mind. It is still there bugging your eyes though. Check to see if you have tuned it out look just to the side of the screen. With your peripheral vision see if the screen seems to flicker.

Many machines and monitors have the capability to run at higher refresh rates. Depends on your video card and the screen itself. In windows I changed the frequency on my machine to 85 hertz (my last ten computers) and the screen is so "smooth" now. I cannot detect any flutter and eye strain is dramatically reduced. if your computer is capable I would suggest using the highest refresh rate your machine is capable of. When purchasing new computers and or screens keep the refresh rate capabilities in mind. I would recommend a minimum of 72 hertz 80 or higher seams ideal. It can not be too high though to my knowledge. I have had systems that ran as high as 120 hertz. The difference between 120 and 60hertz screen is like the difference between your old TV and a photo print. the photo print has no flicker at all.

for windows users you can right click on the desktop and choose properties. Click the "settings" tab and go to the bottom and click advances. next click the tab that says "monitor" the refresh rate will be shown on this tab. Click the drop menu where the fresh rate is and a list possible refresh rates for your machine will appear. Choose the highest one. sometimes the monitor can't do that speed so it defaults back to the 60hertz without telling you. If the screen is not obviously smoother check the refresh rate again to see if it defaulted back. Choose the next lower one and see if it works. If the computer knows what monitor its working with it will show only the frequency that work, but sometimes the monitor is weird and uses a generic driver that is not quite a match. Just about any monitor will run higher than 60 hertz. LCD screens I hear are limited to the lower ranges. If you can turn up your system do it. You will like it.

 

patrick

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...